Erection issue with lisinopril

Patient

Q: I just started lisinopril, 10mg daily, 6 days ago and was unable to sustain an erection. This is a new problem for me and my wife. I am 68 yrs old and in good health. Is this erection issue caused by the medication . Are there alternative medications that would not affect an erection ?

Doctor

A:   Lisinopril is a better drug, but it is possible any drug can product erectile problem in some. Hence, since you have noticed specific change following drug, worth trying something new. Please meet your doctor and apprise him of the same. What to try alternately would be best judged by your family doctor / physician. There are many drugs without any sexual side effects. Let the decision be on doctors to suggest anything new.

Related Q&A

Q: I have problem with keeping erection, i recently got married, can you please advice some medication for the problem.

Q: Mid-twenties. Never had morning wood and my genitals look like that of a child. Bloodwork shows that t(total: 579ng/d...

Q: Hi, This is regardingmy Erection. I am recently married and I love my wife. We have sex quite often, and sometimes it...

Q: Hi, I am a 49 years male. Since last April, I am experiencing erection problems where my erections are no longer hard...

Q: I just turned 40 and i'm having problem keeping an erection I didn't used to have this problem it gets up but not as...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews